# SDR ASAA0842675

- Difficulty date: January 27, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 49,274 hours, 27,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FOREFLAP HAS MULTIPLE DENTS ON LOWER SURFACE 32" FRM I/B AND 34" FRM O/B SIDES.  PREPARED DAMAGED AREA, FABRICATED FILLERS AND DOUBLERS AND BONDED IAW B737 400 SRM 51 70 10 PGS 212 241 214 AND 254.
